# SDR SIMA201018101

- Difficulty date: June 28, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 28,747 hours, 24,880 cycles
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Recorder
- Condition: Odor
- Location: Cockpit Fda
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLT 3224 DURING CRUISE THE CREW REPORTED AT FLIGHT LEVEL 360 ENCOUNTERED A 10 SECOND DURATION OF SEVERE TURBULENCE.  THE CREW ALSO NOTICED A BURNING ELECTRICAL ODOR AFTER THE TURBULENCE.  THE CAPTAIN DECLARED AN EMERGENCY AND ELECTED TO DIVERT TO GGG.  THE FLIGHT ATTENDANT AND 5 PASSENGERS WERE INJURED.  THE FLIGHT ATTENDANT WAS UNABLE TO COMPLETE DUTIES.  THE SEAT BELT SIGN WAS ON AND A PUBLIC ANNOUNCEMENT WAS MADE PRIOR TO ENTERING TURBULENCE.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED SEVERE TURBULENCE OR BUFFETING CONDITION INSPECTION IAW W/C 05-200-03.  PERFORMED DIGITAL FLIGHT DATA RECORDER DOWNLOAD W/C  31-700-05.  R & R THE DIGITAL FLIGHT DATA RECORDER ASSEMBLY.  OPS TESTED GOOD IAW AMM 31-31-00.  R & R COCKPIT VOICE RECORDER IAW AMM 23-71-01.  ALSO FOUND AVIONICS MASTER 2 PUSH BUTTON LAMPS TO ALL BE BURNED OUT.  R & R LAMPS IAW AMM 20-13-04.  THE OPERATIONAL CHECK WAS GOOD.  THE SMOKE ODOR DID NOT RETURN DURING INSPECTION.  THE AIRCRAFT WAS RETURNED TO SERVICE.
